# SDR PLGA970627A

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366BE
- Make and model: Saab 340B
- Aircraft serial: 340B303
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Part number: 387
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: L, P
- Precautionary procedure: L

## Discrepancy

LGA - FLT 4544 - WHEN GEAR WAS SELECTED DOWN THERE WAS NO NOSE DOWN AND LOCKED INDICATION.  CREW PERFORMED A MISSED APPROACH AND TESTED GEAR INDICATOR.  FOUND BOTH NOSE GREEN LIGHTS BURNED OUT.  CREW REPLACED BULBS AND INDICATION WAS NORMAL.  (M)`
